# SDR CA141202033

- Difficulty date: November 27, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Piper PA-23-250
- Aircraft time: 7,576 hours
- Engine: Lyc TIO540*
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Drag Link
- Part number: 742001
- Condition: Cracked
- Location: Rt Mlg
- Part time: 7,568 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 100 HR INSPECTION THE DRAG LINK FITTING SUPPORT TUBE ASSY WAS FOUND CRACKED AT THE AFT LOWER ATTACH BOLT HOLE.
